# SDR SWIA972269

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 24,196 hours, 30,870 cycles
- Engine: Pwa PW118A
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Frozen
- Location: Rudder Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING FL240 RUDDER TRIM FROZEN.  RUDDER FREE WITH AND WITHOUT YAW DAMPNER TRIM BEGAN WORKING OUT OF 8-7 THOUSAND FEET.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR IAW RII 27-301.  OPS CHECKS GOOD.
